Journal of Generalized Lie Theory and Applications

Self-adjointness, Group Classification and Conservation Laws of an Extended Camassa-Holm Equation

M Nadjafikhah and N Pourrostami

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we prove that equation $E ≡ u_1-u_{_x2_t}+u_xf(u)-au_xu_{}x^2-buu_{x^3}=0$ is self-adjoint and quasi self-adjoint, then we construct conservation laws for this equation using its symmetries. We investigate a symmetry classification of this nonlinear third order partial differential equation, where $f$ is smooth function on $u$ and $a$, $b$ are arbitrary constans. We find Three special cases of this equation, using the Lie group method.

Article information

Source
J. Gen. Lie Theory Appl., Volume 10, Number S2 (2016), 5 pages.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1479265223

Digital Object Identifier
doi:10.4172/1736-4337.1000S2-004

Mathematical Reviews number (MathSciNet)
MR3663973

Zentralblatt MATH identifier
1371.35253

Keywords
Lie symmetry analysis Self-adjoint Quasi self-adjoint Conservation laws Camassa-Holm equation Degas peris-Procesi equation Fornberg whitham equation BBM equation

Citation

Nadjafikhah, M; Pourrostami, N. Self-adjointness, Group Classification and Conservation Laws of an Extended Camassa-Holm Equation. J. Gen. Lie Theory Appl. 10 (2016), no. S2, 5 pages. doi:10.4172/1736-4337.1000S2-004. https://projecteuclid.org/euclid.jglta/1479265223


Export citation